# SDR FDEA202104090863

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0874
- Aircraft time: 18,818 hours, 10,748 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Sensor
- Condition: Faulted
- Location: Fuel Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PDIS  688     00-00  3337     09APR21  MEM  OPEN  U  CLIMBING THROUGH APPROXIMATELY FL280, 12 MINUTES  INTO FLIGHT, BOTH CENTER TANK FUEL BOOST PUMPS  FAULTED SIMULTANEOUSLY. FOLLOWED ECAM / QRH, PULLED  AND RESET CB M55 ON 132 VU. PUMPS WERE INITIALLY  RECOVERED, THEN FAILED SIMULTANEOUSLY AGAIN  APPROXIMATELY 2 MINUTES LATER. AIR TURN BACK TO  KMEM. NO EMERGENCY DECLARED. REPLACED THE FUEL LEVEL SENSOR 697QJ REF AMM 28-46-21-04 AND TESTED   NORMAL
